Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kskain

Perioral dermatitis

Hello there,

I am new to this board, so please kindly tell me if I am posting this in the wrong place.

I have been diagnosed with Perioral Dermatitis and am currently taking Tetracycline. I have been on the meds for 6 days, but my symptoms seem to be getting worse, not better. Is this normal when you first begin the antibiotic treatments??

-Shelly

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×